Journal article

Regularity of quasi-n-harmonic mappings into NPC spaces

  • Guo, Chang-Yu Department of Mathematics, University of Fribourg, Switzerland
  • Xiang, Chang-Lin School of Information and Mathematics, Yangtze University, Jingzhou, China
    2019
Published in:
  • Annali di Matematica Pura ed Applicata (1923 -). - 2019, vol. 198, no. 2, p. 367–380
English We prove local Hölder continuity of quasi-n-harmonic mappings from Euclidean domains into metric spaces with non-positive curvature in the sense of Alexandrov. We also obtain global Hölder continuity of such mappings from bounded Lipschitz domains.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307615
Statistics

Document views: 6 File downloads:
  • guo_rqn.pdf: 1